# SDR C8GA20090034

- Difficulty date: February 5, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Misrepaired
- Location: L1 Door
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING DTA EVALUATION IT WAS NOTED THAT THE L1 DOOR LOWER HINGE REPAIR FASTENERS DID NOT COMPLY WITH SB 727-53A0198.  FASTENERS WERE REMOVED, HOLES NDT AND OVER SIZED.  INSTALLED NEW FASTENERS IAW 727-53A0198.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
